E. Acerbi and N. Fusco, Semicontinuity problems in the calculus of variations, Archive for Rational Mechanics and Analysis, vol.44, issue.2, pp.125-145, 1984.
DOI : 10.1007/BF00275731

R. Alicandro, A. Braides, and M. Cicalese, Continuum limits of discrete thin films with superlinear growth densities, Calculus of Variations and Partial Differential Equations, vol.61, issue.3, pp.267-297, 2008.
DOI : 10.1007/s00526-008-0159-4

R. Alicandro, M. Cicalese, and A. Gloria, Integral Representation Results for Energies Defined on Stochastic Lattices and Application to Nonlinear Elasticity, Archive for Rational Mechanics and Analysis, vol.262, issue.1, pp.881-943, 2011.
DOI : 10.1007/s00205-010-0378-7

URL : https://hal.archives-ouvertes.fr/inria-00437765

R. Alicandro and M. Cicalese, A General Integral Representation Result for Continuum Limits of Discrete Energies with Superlinear Growth, SIAM Journal on Mathematical Analysis, vol.36, issue.1, pp.1-37, 2004.
DOI : 10.1137/S0036141003426471

M. P. Ariza and M. Ortiz, Discrete Crystal Elasticity and Discrete Dislocations in Crystals, Archive for Rational Mechanics and Analysis, vol.15, issue.2, pp.149-226, 2005.
DOI : 10.1007/s00205-005-0391-4

M. P. Ariza and M. Ortiz, Discrete dislocations in graphene, Journal of the Mechanics and Physics of Solids, vol.58, issue.5, pp.710-734, 2010.
DOI : 10.1016/j.jmps.2010.02.008

K. Bhattacharya and G. Dolzmann, Relaxation of some multi-well problems, Proceedings of the Royal Society of Edinburgh: Section A Mathematics, vol.131, issue.02, pp.279-320, 2001.
DOI : 10.1017/S0308210500000883

X. Blanc, C. L. Bris, and P. , From Molecular Models??to Continuum Mechanics, Archive for Rational Mechanics and Analysis, vol.164, issue.4, pp.341-381, 2002.
DOI : 10.1007/s00205-002-0218-5

URL : https://hal.archives-ouvertes.fr/hal-01487687

X. Blanc, C. L. Bris, and P. Lions, Stochastic homogenization and random lattices, Journal de Math??matiques Pures et Appliqu??es, vol.88, issue.1, pp.34-63, 2007.
DOI : 10.1016/j.matpur.2007.04.006

URL : https://hal.archives-ouvertes.fr/hal-00140076

X. Blanc, C. L. Bris, and P. Lions, The Energy of Some Microscopic Stochastic Lattices, Archive for Rational Mechanics and Analysis, vol.129, issue.2, pp.303-339, 2007.
DOI : 10.1007/s00205-006-0028-2

URL : https://hal.archives-ouvertes.fr/hal-00667350

A. Braides, Non-local variational limits of discrete systems Commun, Contemp. Math, vol.2, pp.285-297, 2000.

A. Braides, G. Maso, and A. Garroni, Variational Formulation of Softening Phenomena in Fracture Mechanics: The One-Dimensional Case, Archive for Rational Mechanics and Analysis, vol.146, issue.1, pp.23-58, 1999.
DOI : 10.1007/s002050050135

A. Braides and M. S. Gelli, Continuum Limits of Discrete Systems without Convexity Hypotheses, Mathematics and Mechanics of Solids, vol.7, issue.1, pp.41-66, 2002.
DOI : 10.1177/1081286502007001229

A. Braides and M. S. Gelli, Limits of discrete systems with long-range interactions, J. Convex Anal, vol.9, pp.363-399, 2002.

A. Braides, M. Solci, and E. Vitali, A derivation of linear elastic energies from pairinteraction atomistic systems Netw, Heterog. Media, vol.2, pp.551-567, 2007.

A. Chambolle, Un théorème de ? -convergence pour la segmentation des signaux, C. R. Acad. Sci. Paris Sér. I Math, vol.314, pp.191-196, 1992.

D. Caillerie, A. Mourad, and A. Raoult, Discrete Homogenization in Graphene Sheet Modeling, Journal of Elasticity, vol.333, issue.1, pp.33-68, 2006.
DOI : 10.1007/s10659-006-9053-5

URL : https://hal.archives-ouvertes.fr/hal-00103196

S. Conti, G. Dolzmann, B. Kirchheim, and S. Müller, Sufficient conditions for the validity of the Cauchy-Born rule close to SO(n), Journal of the European Mathematical Society, vol.8, pp.515-530, 2006.
DOI : 10.4171/JEMS/65

B. Dacorogna, Direct Methods in the Calculus of Variations, Applied Mathematical Sciences, vol.78, 2007.
DOI : 10.1007/978-3-642-51440-1

M. Dobson, R. Elliott, M. Luskin, and E. Tadmor, A multilattice quasicontinuum for phase transforming materials: Cascading Cauchy Born kinematics, Journal of Computer-Aided Materials Design, vol.54, issue.S1, pp.219-237, 2007.
DOI : 10.1007/s10820-007-9084-7

M. Dobson, M. Luskin, and C. Ortner, Stability, Instability, and Error of the Force-based Quasicontinuum Approximation, Archive for Rational Mechanics and Analysis, vol.68, issue.228, pp.179-202, 2010.
DOI : 10.1007/s00205-009-0276-z

W. E. and J. Lu, Electronic structure of smoothly deformed crystals: Cauchy-Born rule for the nonlinear tight-binding model, Comm. Pure Appl. Math, vol.63, pp.1432-1468, 2010.

W. E. and P. Ming, Cauchy-Born rule and the stability of crystalline solids: static problems, Arch. Rational Mech. Anal, vol.183, pp.241-297, 2007.

J. L. Ericksen, On the Cauchy--Born Rule, Mathematics and Mechanics of Solids, vol.13, issue.3-4, pp.199-220, 2008.
DOI : 10.1177/1081286507086898

G. Friesecke and R. D. James, A scheme for the passage from atomic to continuum theory for thin films, nanotubes and nanorods, Journal of the Mechanics and Physics of Solids, vol.48, issue.6-7, pp.1519-1540, 2000.
DOI : 10.1016/S0022-5096(99)00091-5

G. Friesecke and F. Theil, Validity and Failure of the Cauchy-Born Hypothesis in a Two-Dimensional Mass-Spring Lattice, Journal of Nonlinear Science, vol.12, issue.5, pp.445-478, 2002.
DOI : 10.1007/s00332-002-0495-z

O. Iosifescu, C. Licht, and G. Michaille, Variational limit of a one-dimensional discrete and statistically homogeneous system of material points, Comptes Rendus de l'Acad??mie des Sciences - Series I - Mathematics, vol.332, issue.6, pp.575-580, 2001.
DOI : 10.1016/S0764-4442(01)01865-1

H. , L. Dret, and A. Raoult, Quasiconvex envelopes of stored energy densities that are convex with respect to the strain tensor, Progress in Partial Differential Equations, pp.138-146, 1994.

H. , L. Dret, and A. Raoult, Homogenization of hexagonal lattices, C. R. Acad. Sci. Paris Sr. I, vol.349, pp.111-114, 2011.
URL : https://hal.archives-ouvertes.fr/hal-00603751

A. Mourad, Description topologique de l'architecture fibreuse et modélisation mécanique du myocarde, 2003.

S. Müller, Homogenization of nonconvex integral functionals and cellular elastic materials, Arch. Rational Mech. Anal, vol.99, pp.189-212, 1987.

A. C. Pipkin, Relaxed energy densities for large deformations of membranes, IMA Journal of Applied Mathematics, vol.52, issue.3, pp.297-308, 1994.
DOI : 10.1093/imamat/52.3.297

B. Schmidt, A Derivation of Continuum Nonlinear Plate Theory from Atomistic Models, Multiscale Modeling & Simulation, vol.5, issue.2, pp.664-694, 2006.
DOI : 10.1137/050646251

B. Schmidt, On the Passage from Atomic to Continuum Theory for Thin Films, Archive for Rational Mechanics and Analysis, vol.262, issue.1, pp.1-55, 2008.
DOI : 10.1007/s00205-008-0138-0

B. Schmidt, On the derivation of linear elasticity from atomistic models, Networks and Heterogeneous Media, vol.4, issue.4, pp.789-812, 2009.
DOI : 10.3934/nhm.2009.4.789

L. Truskinovky, Fracture as a phase transition, Contemporary Research in the Mechanics and Mathematics of Materials, pp.322-332, 1996.